Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Have PCOS. On pill to regulate periods. Prescribed clomid after ultrasound. Missing periods. What to do?

Hello Doctor, I had been kept on pills to regularise periods then after weddign i stopped .when i got it cheked i had PCOS so Doc suggested to get it punctured.after that io again consulted my Doc so she did my ultrasound and said that my egg size was small to conceive so she asked me to take clomid frm next cycle bvut i didnt get my periods in june and i was put on Primolut tablets for 5 days but no periods still...what to do????????Please help.Thanks!!
Asked On : Wed, 18 Jul 2012
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
In the current scenario, it remains to be seen if your uterus responds to hormonal withdrawal. If it does, you should get a period 3-7 days after completion of the hormonal treatment. Else, you should be investigated further, having excluded pregnancy. Other accompanying hormonal defects should be corrected, proper weight management and regular exercise along with a healthy diet instituted. You may need a couple of courses of combination pills along with Metformin before you get induced for better results. Hope this helps.
Answered: Tue, 8 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor